# SDR DALA2025052704025

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,505 hours, 42,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9541 LEFT WING LOWER SURFACE AFT SPAR HOLES HAVE DAMAGE FROM STA XRS 111 TO XRS 137. CORRECTIVE ACTION: DAMAGE WAS REMOVED IAW DELTA ER/A 623679-14AD (0982505)
